MAUDE Adverse Event Report: ASSUT EUROPE SPA OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

ASSUT EUROPE SPA OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number PLY-G02-020-A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0401 is being used to capture the reportable event of break.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2024 that an overstitch endoscopic suture system that two sutures went wrong during the course of the procedure.During the procedure, when preforming the second suture, the first suture broke as the thread came out of the anchor.The procedure was completed with another suture, and there was no patient complication reported as a result of this event.

Brand Name
OVERSTITCH 2-0 POLYPROPYLENE SUTURE
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
ASSUT EUROPE SPA
zona industriale
magliano dei marsi 67062
IT  67062
Manufacturer (Section G)
ASSUT EUROPE SPA
via giuseppe gregoraci 12
rome 00137
IT   00137
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19040030
Report Number3005099803-2024-01447
Device Sequence Number20638788
Product Code OCW
UDI-Device Identifier18033439178889
UDI-Public18033439178889
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLY-G02-020-A
Device Lot Number22SE7056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown